# SDR SWAA2021080335451

- Difficulty date: December 8, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Isolator
- Condition: Broken
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OWE LOWER SILL INBD ISOLATOR MOUNTS ARE BROKEN / REPLACED LT OWE LOWER SILL INBD ISOLATOR MOUNTS PER SRM 51-40-02-0G-0; AIPC 52-21-59-09. 57449U 09DEC20
